| Catalog Number |
6260-9-136 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: it was reported by patient's counsel that the patient underwent right tha on (b)(6) 2008 and was implanted with lfit v40 femoral head and accolade tmzf stem.The right hip was revised on (b)(6) 2024 due to alleged head dissociation.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.